UAB Digital Repository of Documents 8 records found  Search took 0.02 seconds. 
1.
14 p, 708.3 KB On the integrability of the 5-dimensional Lorenz system for the gravity-wave activity / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We consider the 5-dimensional Lorenz system \[ U' &= -V W b V Z, \\ V' &= UW-b UZ, \\ W'&= -U V,\\ X' &= -Z, \\ Z'&=b UV X \] where b \R \0\ and the derivative is with respect to T. [...]
2017
Proceedings of the American Mathematical Society, Vol. 145 Núm. 2 (2017) , p. 665-679  
2.
15 p, 651.1 KB Centers of weight-homogeneous polynomial vector fields on the plane / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We characterize all centers of a planar weight-homogeneous polynomial vector fields. Moreover we classify all centers of a planar weight-homogeneous polynomial vector fields of degrees 6 and 7.
2017
Proceedings of the American Mathematical Society, Vol. 145 Núm. 6 (2017) , p. 2539-2555  
3.
5 p, 607.4 KB On the analytic integrability of the 5-dimensional Lorenz system for the gravitiy-wave activity / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
The 5-dimensional Lorenz system for the coupled Rosby and gravity waves has exactly two independent analytic first integrals.
2014 - 10.1090/S0002-9939-2013-11773-9
Proceedings of the American Mathematical Society, Vol. 142 Núm. 2 (2014) , p. 531-537  
4.
17 p, 657.2 KB Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Xiao, Dongmei (Shanghai Jiao Tong University(China). Department of Mathematics)
In this paper we study the limit cycles bifurcating from a nonisolated zero-Hopf equilibrium of a differential system in R3. The unfolding of the vector fields with a non-isolated zero-Hopf equilibrium is a family with at least three parameters. [...]
2014 - 10.1090/S0002-9939-2014-11923-X
Proceedings of the American Mathematical Society, Vol. 142 Núm. 6 (2014) , p. 2047-2062  
5.
10 p, 766.6 KB Algebraic invariant curves and first integrals for Riccati polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the algebraic invariant curves for the Riccati polynomial differential systems of the form x′ = 1, y′ = a(x)y2 +b(x)y +c(x), where a(x), b(x) and c(x) are arbitrary polynomials. We also characterize their algebraic first integrals.
2014 - 10.1090/S0002-9939-2014-12085-5
Proceedings of the American Mathematical Society, Vol. 142 Núm. 10 (2014) , p. 3533-3543  
6.
10 p, 332.7 KB On the connectivity of the escaping set for complex exponential Misiurewicz parameters. / Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
2011 - 10.1090/S0002-9939-2010-10611-1
Proceedings of the American Mathematical Society, Vol. 139 Núm. 6 (2011) , p. 2057-2065  
7.
14 p, 369.3 KB Skew product attractors and concavity / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (IUPUI(Indianapolis). Department of Mathematical Sciences)
We propose an approach to the attractors of skew products that tries to avoid unnecessary structures on the base space and rejects the assumption on the invariance of an attractor. When nonivertible maps in the base are allowed, one can encounter the mystery of the vanishing attractor. [...]
2015 - 10.1090/S0002-9939-2014-12271-4
Proceedings of the American Mathematical Society, Vol. 143 Núm. 2 (2015) , p. 703-716  
8.
5 p, 641.9 KB A note on the Dziobek central configurations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For the Newtonian n-body problem in R^n−2 with n ≥ 3 we prove that the following two statements are equivalent. (a) Let x be a Dziobek central configuration having one mass located at the center of mass. [...]
2015 - 10.1090/S0002-9939-2015-12502-6
Proceedings of the American Mathematical Society, Vol. 143 Núm. 8 (2015) , p. 3587-3591  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.